# SDR EOO2002F00000

- Difficulty date: February 19, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Condition: Leaking
- Location: Compressor
- Part time: 1,345 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL IT WAS NOTICED THAT THE NR1 CARBON SEAL WAS LEAKING.  REMOVED AND SENT IN FOR REPAIR.
